| Model Number |
P152030 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Pain (1994); Perforation (2001); Hernia (2240); Discomfort (2330); Injury (2348); Depression (2361); Ambulation or Postural Difficulties (2544); Fluid Discharge (2686); Unspecified Gastrointestinal Problem (4491); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incisional ventral hernia.It was reported that after the implant, the patient experienced adhesions and recurrence.Post-operative patient treatment included removal of mesh.
Additional Manufacturer Narrative
Additional info: a4, b2 (added disability), e1 (facility name, street, city, region, postal code), h6 (patient codes, imf codes).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incisional ventral hernia.It was reported that after the implant, the patient experienced upon pressure feels such pain that it takes her breath away, egg-colored slimy fluid oozes from her after long elimination sessions, pain, perforation, depression, uncomfortable sitting, cannot walk or exercise, adhesions and recurrence.Post-operative patient treatment included medication and removal of mesh.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incisional ventral hernia.It was reported that after the implant, the patient experienced upon pressure feels such pain that it takes her breath away, egg-colored slimy fluid oozes from her after long elimination sessions, pain, perforation, depression, uncomfortable sitting, cannot walk or exercise, adhesions, recurrence, ileus.Post-operative patient treatment included medication, removal of mesh, use of jp drain.
Additional Manufacturer Narrative
Additional info: b5, b7, h6 ime e2402: ileus.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incisional ventral hernia.It was reported that after the implant, the patient experienced upon pressure feels such pain that it takes her breath away, egg-colored slimy fluid oozes from her after long elimination sessions, pain, perforation, depression, uncomfortable sitting, cannot walk or exercise, adhesions, recurrence, ileus, feeling of bowels dropping when standing, strong urge to relieve bowels when standing, and food moving quickly through body.Post-operative patient treatment included medication, removal of mesh, use of jp drain.